UNIGE document Scientific Article
previous document  unige:23212  next document
add to browser collection
Title

Small Sample Asymptotics and Bootstrap

Author
Published in Quaderni di Statistica e Econometria. 1990, vol. 12, p. 19-38
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Citation
(ISO format)
RONCHETTI, Elvezio. Small Sample Asymptotics and Bootstrap. In: Quaderni di Statistica e Econometria, 1990, vol. 12, p. 19-38. https://archive-ouverte.unige.ch/unige:23212

185 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :